Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 190, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2017, 3:09 PM EDT for Laurens County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2017, 3:09 PM EDT (19:09 UTC)
- Expired
- May 24, 2017, 3:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 52 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 11:03 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted.
629
WUUS52 KFFC 241909
SVRFFC
GAC175-241945-
/O.NEW.KFFC.SV.W.0190.170524T1909Z-170524T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
309 PM EDT WED MAY 24 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Laurens County in central Georgia...
* Until 345 PM EDT
* At 309 PM EDT, a severe thunderstorm was located over Cadwell, or
13 miles southwest of Dublin, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dublin, East Dublin, Dexter, Cadwell, Rentz, Harlow, Rockledge,
Brewton, Orianna and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 600 PM EDT for central and
east central Georgia.
LAT...LON 3245 8315 3263 8280 3247 8264 3246 8266
3246 8269 3243 8270 3229 8307
TIME...MOT...LOC 1909Z 244DEG 40KT 3238 8304
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:24 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 24, 1:24 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 124 PM EDT Wed May 24 2017 .UPDATE... Updated for the 18Z Aviation Discussion. && .PREV DISCUSSION... /Issued 716 AM EDT Wed May 24 2017/ PREV DISCUSSION... /Issued 334 AM EDT Wed May 24 2017/ SHORT TERM /Today through Thursday/... A complicated weather pattern is on tap for the CWFA today. An old frontal boundary is situated across south central/south GA. A secondary frontal boundary is currently pushing east over far NW AL and central MS. The northern-most front is associated with a bit more forcing aloft than the southern boundary, but both fronts should have waves of low pressure move along them today. Showers and thunderstorms will develop in association with both systems today. The northern system may have storms a bit more dynamically forced, especially as these areas are closer to the steeper lapse rates/mid level forcing and deep shear. However, the storms in the vicinity of the southern frontal boundary should have more surface instability to work with with some marginal deep layer shear present. The primary severe weather threat should be damaging wind gusts. However, isolated tornadoes (everywhere) and a few large hail reports (mainly north) are not out of the question. For the last 48 hours, the axis of heaviest rainfall has been across the southern CWFA. Good moisture will still be present, and some training of storms is possible today. Even though PWATS are forecast to be between 1.25 and 1.5 inches, locally heavy rainfall will continue to be a threat - especially over where soils remain saturated. Given these points, will actually extend the Flash Flood Watch - in time - to 00z (8pm) this evening. The airmass will dry out a bit as the behind the cold front on Thursday. However, a few storms will remain possible across portions of the northern CWFA as an upper low/trough move through. NListemaa LONG TERM /Thursday Night through Tuesday/... Upper low/cold core aloft expected to move across AL/TN and Georgia Thursday night with the trough axis moving east of the forecast area btwn 15-18z Thursday. Shortwave ridge of high pressure will maintain dry and stable conditions through Saturday, with temperatures quickly bouncing back during the day Fri/Sat, after cooler mornings. Moisture will gradually increase this weekend as W/SWerly flow becomes more pronounced across the region ahead of large upr vortex dropping south from central Canada over the northern Plains/upper Midwest. By Sunday and into the first part of next week, several shortwaves will interact with sufficient moisture and low lvl convg along a west-east oriented frontal boundary to support an increasing chance of shower and a few thunderstorms. This "system" is not looking nearly as impressive as what we've been dealing with over the past few days but it will bring the area more rain, on top of what we've had already. Drier air moves in from the northwest late Monday into Tuesday with a nearly stationary frontal boundary across north Florida/south Georgia - where lingering chances for showers/storms will exist Tuesday. Temperatures into early next week should remain around normal for late May -- lower to mid 80s for highs and mid 60s for lows. DJN.83 && .AVIATION... 18Z Update... Main area of convection over the MCN area and another line of showers and isolated tsra from North GA to near Anniston, AL. These areas of convection will continue moving east. Behind these areas are scattered showers. The scattered showers will move across the forecast area behind the main areas of convection as they exit the region. The precip will be out of the forecast area by late this evening. A few showers/tsra will dot extreme north Georgia tonight but should stay north of ATL and AHN. Cigs mostly VFR into tonight with MVFR cigs will fill into the region late tonight. Cigs will lift and scattered by 18Z Thursday. Winds will be southwest and gusty this afternoon, diminishing tonight and become west and gusty Thursday morning. //ATL Confidence...18Z Update... Low on timing of convection this afternoon. Medium to high on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 76 56 74 55 / 80 50 30 0 Atlanta 74 55 72 58 / 90 30 10 0 Blairsville 68 51 68 50 / 90 50 40 10 Cartersville 73 54 73 54 / 80 50 20 0 Columbus 77 57 77 58 / 80 30 10 0 Gainesville 72 55 71 56 / 80 50 40 0 Macon 77 56 76 55 / 90 60 10 0 Rome 73 54 74 54 / 80 50 20 0 Peachtree City 75 55 74 53 / 90 30 10 0 Vidalia 80 61 78 59 / 90 80 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 6 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge... Dooly...Douglas...Emanuel...Fannin...Fayette...Floyd...Forsyth... Gilmer...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Lumpkin...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen... Troup...Twiggs...Union...Upson...Walton...Warren...Washington... Webster...Wheeler...White...Wilcox...Wilkes...Wilkinson. Flash Flood Watch until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...Douglas... Emanuel...Fayette...Forsyth...Glascock...Greene...Gwinnett... Hall...Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Madison...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...17 LONG TERM....Baker AVIATION...17
Hazardous weather outlook, May 24, 6:30 AM EDT, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 630 AM EDT Wed May 24 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-250200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 630 AM EDT Wed May 24 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... ...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH AND ALL OF CENTRAL GEORGIA THROUGH THIS EVENING... Showers and thunderstorms will increase across north and central Georgia this morning and continue through the afternoon. Some storms could be strong to severe, capable of damaging winds, large hail and even a few tornadoes. In addition, locally heavy rain could result in localized flash flooding. The severe threat will diminish from west to east across the area, this afternoon with widespread showers and thunderstorms across far southeast counties, ending this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... There is a chance for thunderstorms late Saturday into Sunday. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information later this morning through this afternoon for possible activation across much of north and central Georgia.
In the hours before
Local storm report, May 24, 2:00 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 1 E FORGE MILL 34.89N 84.22W
05/24/2017 FANNIN GA EMERGENCY MNGR
REPORT OF A TREE BLOWN DOWN ON LOVING RD NEAR GA 515
&&
EVENT NUMBER FFC1700673
THIEMSpecial weather statement, May 24, 2:35 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT WED MAY 24 2017
GAZ074-085-241900-
Washington GA-Johnson GA-
235 PM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON AND NORTHERN
JOHNSON COUNTIES UNTIL 300 PM EDT...
At 235 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorms near Spann, or near Wrightsville...moving
northeast at 35 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...This storm has exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storms include
Wrightsville, Harrison, New Home, Spann, Donovan and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3265 8277 3266 8280 3269 8279 3270 8283
3271 8283 3287 8274 3277 8259
TIME...MOT...LOC 1835Z 215DEG 30KT 3270 8279Special weather statement, May 24, 2:42 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
242 PM EDT WED MAY 24 2017
GAZ105>108-241945-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
242 PM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...SOUTHEASTERN
DOOLY...NORTHWESTERN WILCOX AND SOUTHWESTERN PULASKI COUNTIES UNTIL
345 PM EDT...
At 239 PM EDT...a line of previous showers and storms extending from
near Pinehurst to Cordele...and moving northeast at 20 mph will
allow for some remnant possible flooding.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Cordele, Vienna, Mock Springs, Georgia Veterans Memorial St Pk,
Richwood and Tippettville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3190 8392 3193 8392 3193 8393 3196 8393
3204 8395 3228 8354 3210 8354
TIME...MOT...LOC 1839Z 245DEG 17KT 3216 8369 3197 8381Special weather statement, May 24, 3:01 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT WED MAY 24 2017
GAZ024-025-027-241930-
Madison GA-Banks GA-Jackson GA-
301 PM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...EASTERN
BANKS AND NORTHEASTERN JACKSON COUNTIES UNTIL 330 PM EDT...
At 301 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Apple Valley, or near Commerce...moving
northeast at 35 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Jefferson, Commerce, Homer, Maysville, Arcade, Nicholson, Peach State
Speedway, Apple Valley and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3440 8338 3438 8339 3432 8339 3427 8334
3424 8334 3426 8330 3424 8324 3425 8324
3424 8322 3408 8351 3416 8362 3443 8342
TIME...MOT...LOC 1901Z 223DEG 30KT 3417 8352
WIND...50MPHSpecial weather statement, May 24, 3:02 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
302 PM EDT WED MAY 24 2017
GAZ047-048-241930-
Walton GA-Newton GA-
302 PM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR WALTON AND NORTHERN NEWTON
COUNTIES UNTIL 330 PM EDT...
At 302 PM EDT...a strong thunderstorm was over Jersey, or 7 miles
north of Covington...moving northeast at 35 mph.
HAZARD...Winds up to 40 mph and pea sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Monroe, Covington, Oxford, Walnut Grove, Between, Good Hope, Jersey,
Herndonville, Gum Creek, Nicholasville, Pannell and Campton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3390 8372 3380 8355 3361 8385 3369 8392
3390 8377 3389 8376 3390 8374
TIME...MOT...LOC 1902Z 223DEG 29KT 3370 8384
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 24, 3:04 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT WED MAY 24 2017
GAZ008-015-016-241930-
Union GA-White GA-Lumpkin GA-
304 PM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...WHITE AND
LUMPKIN COUNTIES UNTIL 330 PM EDT...
At 304 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorms over Dahlonega...moving northeast at 35 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...This storm has exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storms include
Dahlonega, Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Woods Hole Shelter, Camp Coleman Lake, Vogel State Park,
Auraria, Garland, Smithgall Woods Conservation Are, Porter Springs,
Turners Corner, Blood Mountain Shelter, Sautee and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3469 8364 3467 8365 3467 8364 3466 8366
3464 8365 3447 8391 3447 8393 3446 8393
3443 8397 3448 8410 3482 8393
TIME...MOT...LOC 1904Z 223DEG 29KT 3452 8400The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:09 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 51 min |
| May 23, 8:31 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Paulding | 44 min |
| May 23, 9:11 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 49 min |
| May 23, 9:15 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Forsyth | 45 min |
| May 23, 10:11 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 49 min |
| May 23, 10:55 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 35 min |
| May 24, 12:33 AM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Treutlen | 27 min |
| May 24, 2:15 AM EDT | Special Weather Statement | FFC | Bibb, Jones | 30 min |
| May 24, 9:39 AM EDT | Special Weather Statement | FFC | Whitfield | 36 min |
| May 24, 9:47 AM EDT | Tornado Warning | FFC | Murray, Whitfield | 28 min |
| May 24, 9:56 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 49 min |
| May 24, 10:17 AM EDT | Tornado Warning | FFC | Chattooga, Floyd | 14 min |
| May 24, 10:31 AM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 24, 10:48 AM EDT | Tornado Warning | FFC | Gordon, Murray | 27 min |
| May 24, 11:08 AM EDT | Tornado Warning | FFC | Gilmer, Murray | 23 min |
| May 24, 11:13 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Murray, Pickens | 33 min |
| May 24, 11:22 AM EDT | Tornado Warning | FFC | Pulaski, Wilcox | 23 min |
| May 24, 11:27 AM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| May 24, 11:29 AM EDT | Tornado Warning | FFC | Fannin, Gilmer | 31 min |
| May 24, 11:31 AM EDT | Tornado Warning | FFC | Crisp, Dooly | 29 min |
| May 24, 11:45 AM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| May 24, 11:54 AM EDT | Tornado Warning | FFC | Crisp, Dooly | 17 min |
| May 24, 11:56 AM EDT | Tornado Warning | FFC | Union | 14 min |
| May 24, 12:25 PM EDT | Special Weather Statement | FFC | Pulaski | 65 min |
| May 24, 12:39 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| May 24, 12:57 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 33 min |
| May 24, 1:02 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Warren | 28 min |
| May 24, 1:22 PM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| May 24, 1:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 28 min |
| May 24, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 31 min |
| May 24, 2:14 PM EDT | Tornado Warning | FFC | Laurens | 31 min |
| May 24, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 37 min |
| May 24, 2:35 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| May 24, 2:39 PM EDT | Tornado Warning | FFC | Bleckley, Dodge | 36 min |
| May 24, 2:42 PM EDT | Special Weather Statement | FFC | Dooly | 63 min |
| May 24, 3:01 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| May 24, 3:02 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| May 24, 3:04 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| May 24, 5:15 PM EDT | Special Weather Statement | FFC | Telfair | 30 min |
| May 24, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 25 min |
| May 24, 5:27 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| May 24, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 24 min |
| May 24, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 30 min |
| May 24, 7:37 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 23 min |
| May 24, 7:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.